# SDR AALA202103029002

- Difficulty date: March 1, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 60,258 hours, 29,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02087
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Part time: 55,676 hours, 33,472 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHTHAND FLAP INTERCONNECT STRUT HAS CORROSION. REPLACED STRUT PER AMM 27-51-44.
